Translator Disclaimer
15 November 2019 Covering systems with restricted divisibility
Robert D. Hough, Pace P. Nielsen
Duke Math. J. 168(17): 3261-3295 (15 November 2019). DOI: 10.1215/00127094-2019-0058

Abstract

We prove that every distinct covering system has a modulus divisible by either 2 or 3.

Citation

Download Citation

Robert D. Hough. Pace P. Nielsen. "Covering systems with restricted divisibility." Duke Math. J. 168 (17) 3261 - 3295, 15 November 2019. https://doi.org/10.1215/00127094-2019-0058

Information

Received: 13 March 2017; Revised: 10 April 2019; Published: 15 November 2019
First available in Project Euclid: 30 October 2019

zbMATH: 07154926
MathSciNet: MR4030365
Digital Object Identifier: 10.1215/00127094-2019-0058

Subjects:
Primary: 11A07
Secondary: 11B25, 11K99

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 17 • 15 November 2019
Back to Top